# SDR EIAA9502

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817EV
- Make and model: Doug DC-8-62F
- Aircraft serial: 46022
- Engine: Pwa JT3D7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 510393
- Condition: Leaking
- Location: Nr 1 Eng
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

MZJ - ACCOMPLISHED PRECAUTIONARY SHUTDOWN OF NR 1 ENGINE DUE TO LOSS OF OIL QUANTITY.  OIL PRESSURE REMAINED AT 32 PSI INITIALLY THE FLUCTUATED 15-30 PSI.  OIL QUANTITY WAS AT 1.75 GALLONS WHEN ENGINE SHUTDOWN.  PRESSURE AND TEMPERATURES NORMAL.  OIL QUANTITY CONTINUED TO DECREASE TO 0.0 INDICATION.  TOTAL WINDMILL TIME, 4 HOURS 30 MINUTES.  REMOVED AND REPLACED NR 1 ENGINE INLET CASE AND NR 1 BEARING CARBON SEAL PER ECRA 671363-72-005-1 REV A.  LEAK CHECK GOOD AND ENGINE RUN WORK ACCOMPLISHED ON EAC WO NR 70-1415-04-0001 AND 70-1416-03-0001.  RII  ACCOMPLISHED.  (M)
